# SDR CA190401006

- Difficulty date: December 13, 2018
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Bombdr DHC8400
- System (JASC): 3510 · Crew Oxygen System
- Part: Bottle
- Part number: 176234DASH40
- Condition: Damaged
- Location: Crew Oxygen
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) CREW REPORTED THAT THE CPCS FAULT LIGHT ILLUMINATED COUPLED WITH LOUD AIR WHEN PASSING FL180 - 190. AIRCRAFT LEVELED OFF AT FL190 AND ATC WAS INFORMED OF THE PROBLEM. AT THIS POINT CREW DECIDED TO DON THE OXYGEN MASKS AS A PRECAUTION. BUT, ALL THREE MASKS WERE UNABLE TO SUPPLY O2 AND THE GAUGES REVERTED FROM GREEN TO RED. HOWEVER, CREW DECIDED TO CONTINUE WITHOUT OXYGEN ON THE BASIS THAT THE CABIN ALT WAS STABLE.  ON INSPECTION OF THE CABIN PRESSURE GAUGE THE MAX DIFF HAD BEEN REACHED BUT THE CABIN PRESSURE WAS AT APX 4500FT, SO, FLIGHT CONTINUED AT FL190 AND THE QRH WAS CARRIED OUT, WHICH CLEARED THE CPCS FAULT LIGHT. PRESSURISATIN WAS MONITORED DURING THE FLIGHT AND ALL INDICATIONS WERE NORMAL.  MAINTENANCE REMOVED AND REPLACED THE OXYGEN CYLINDER FOR A FAULTY REGULATOR.
